# SDR ARWA090651

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 315 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND R/W UPPER SURFACE LEADING EDGE CRACKED AT XFS 315.  CUT OUT DAMAGED AREA FABRICATED 7075-T6 .063 FILLER AND 7075T6-071 DOUBLER AND INSTALLED IAW SRM 57-2-1.  (M)
